MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229114A
Medical Device Problem Codes Corroded (1131); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1b event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 24th october, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 700.It was stated the light arms were scratched and some particles were missing.Photographic evidence indicated that paint was damaged with missing particles on arms and rust was present on arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii 700.It was stated the light arms were scratched and some particles were missing.Photographic evidence indicated that paint was damaged with missing particles on arms and rust was present on suspension arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is the same as already reported under manufacturer¿s reference number: (b)(4) (report number: 9710055-2024-00193).Following the detection of the issue in (b)(6) 2024, the quotation was not accepted by the customer and the issue has not been resolved.
 
Additional Manufacturer Narrative
It was confirmed that the issue reported under manufacturer¿s reference number: (b)(4) (report number: 9710055-2024-0000583) is a duplicate of the issue reported under manufacturer¿s reference number: (b)(4) (report number: 9710055-2024-00193) that has not been resolved by the customer since it was initially detected.The issue has been evaluated under manufacturer¿s reference number: (b)(4) (report number: 9710055-2024-00193).The correction of b5 describe event or problem, d1 brand name, h4 device manufacture date fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on (b)(6) 2024 getinge became aware of an issue with one of surgical lights - powerled ii 700.It was stated the light arms were scratched and some particles were missing.Photographic evidence indicated that paint was damaged with missing particles on arms and rust was present on arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event or problem: getinge became aware of an issue with one of surgical lights - powerled ii 700.It was stated the light arms were scratched and some particles were missing.Photographic evidence indicated that paint was damaged with missing particles on arms and rust was present on suspension arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is the same as already reported under manufacturer¿s reference number: (b)(4) (report number: 9710055-2024-00193).Following the detection of the issue in (b)(6) 2024, the quotation was not accepted by the customer and the issue has not been resolved.Previous d1 brand name: powerled ii.Corrected d1 brand name: maquet powerled ii.Previous h4 device manufacture date: 09/25/2020.Corrected h4 device manufacture date: 09/28/2020.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20576437
Report Number9710055-2024-0000583
Device Sequence Number15454478
Product Code FTD
UDI-Device Identifier03700712406790
UDI-Public(01)03700712406790
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT229114A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown